# SDR DALA2024102910498

- Difficulty date: October 29, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 58,001 hours, 42,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT LOCATION SEAT ROW 20 ARE INOPERATIVE. MAINTENANCE FOUND THAT THE BATTERY PACK AT LOCATION B5-230 WAS BAD. THE BATTERY AT LOCATION B5-230 WAS REPLACED PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #6658874)
